MAUDE Adverse Event Report: INSTITUT STRAUMANN AG IMPLANTE S, Ø 4.8 MM, RN SLACTIVE 12MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG IMPLANTE S, Ø 4.8 MM, RN SLACTIVE 12MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.233S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Swelling (2091)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2009 in fdi 14.On (b)(6) 2019, loss of osseointegration was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: infection, peri-implantitis, mobility, swelling and bleeding.No further patient complications were reported.

Brand Name
IMPLANTE S, Ø 4.8 MM, RN SLACTIVE 12MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9229118
Report Number0009613348-2019-36724
Device Sequence Number13998506
Product Code DZE
UDI-Device Identifier07630031714886
UDI-Public07630031714886
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K033984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/23/2019
Report Date (Section F) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Catalogue Number033.233S
Device Lot NumberP0699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/24/2019
Device Age128 MO
Event Location Other
Date Report to Manufacturer10/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;